# SDR USAA060740

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 616 S-4R CRACKED.  PART REPLACED WITH IDENTICAL PART, REMOVED CRACKED CLIP AND INSTALLED NEW CLIP IAW SRM 51-10-02.  DEFECT SIZE:  .25 INCH.
